# SDR FDEA201005201581

- Difficulty date: May 20, 2010
- Submitted: June 24, 2010
- Operation: Air carrier
- Aircraft: N937FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 63,630 hours, 26,638 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N3431
- Condition: Unknown
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN WITH EXISTING REPAIR DOUBLER AT BS 395 TO BS 418, BETWEEN STR 17R TO STR 19R. EXISTING REPAIR R & R IAW STA ENG EA 757-5311-08-E-0733, REV.A AND FEDEX EA F-5330-139347 (EXISTING FLUSH REPAIR BETWEEN BS 395-BS 414 AND S-17R -S-19R. DTE PENDING) REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
